I have eczema. There is redness in my cheeks. I have used Corticosteroid cream for six days. Are there any side effects in using it?
Welcome to icliniq.com.
Corticosteroids should never be applied without a doctor's advise. Also, there are certain steroids which should never be applied on the face.
If you could send me photos and details, I will be able to give you proper suggestions. Till then, do not use anything on your own. It does more harm than good.
Consult a dermatologist online for further treatment --> https://www.icliniq.com/ask-a-doctor-online/dermatologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. some food can cause urticaria and rarely angioedema like peanut and seafood allergies. 2. But, there is no significance of the test you have mentioned, as that is a very nonspecific kind of test and most of the people who get themselves tested fo... Read fullIs dermaroller safe in extremely thin and dark skin?
.. of topical steroids can cause skin thinning (due to collagen degradation) amongst other side effects like acne, facial hair, etc. Most of these side effects resolve gradually over next few months after stopping the topical steroid cream. This reco... Read fullI am suffering from eczema. There is redness in my cheeks. Using corticosteroid cream. Are there any side effects in using it?
Thank you doctor, I have discussed with you everything from the beginning. Kindly suggest the treatment of which doctor you think is better? Should I prefer the idea of laparoscopic ovarian drilling and then hysteroscopy for submucosal fibroid or t... Read full
Ask your health query to a doctor online?Ask a Dermatologist Now